Maximum likelihood estimation of singular systems of equations
AbstractThis paper deals with maximum likelihood estimation with singular systems of equations. We propose to estimate the singular systems by convoluted-likelihood functions. The consistency and asymptotic normality of the estimator are also established.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Elsevier in its journal Economics Letters.
Volume (Year): 99 (2008)
Issue (Month): 1 (April)
Contact details of provider:
Web page: http://www.elsevier.com/locate/ecolet
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Berndt, Ernst R & Christensen, Laurits R, 1974. "Testing for the Existence of a Consistent Aggregate Index of Labor Inputs," American Economic Review, American Economic Association, vol. 64(3), pages 391-404, June.
- Jose A. F. Machado & J. M. C. Santos Silva, 2002.
"Quantiles for counts,"
CeMMAP working papers
CWP22/02, Centre for Microdata Methods and Practice, Institute for Fiscal Studies.
- Bierens, Herman J., 2007. "Econometric analysis of linearized singular dynamic stochastic general equilibrium models," Journal of Econometrics, Elsevier, vol. 136(2), pages 595-627, February.
- Ireland, Peter N., 2004.
"A method for taking models to the data,"
Journal of Economic Dynamics and Control,
Elsevier, vol. 28(6), pages 1205-1226, March.
- Peter N. Ireland, 1999. "A Method for Taking Models to the Data," Boston College Working Papers in Economics 421, Boston College Department of Economics.
- Tom Doan, . "RATS programs to replicate Ireland's JEDC 2004 estimation of DSGE model," Statistical Software Components RTZ00104, Boston College Department of Economics.
- Peter Ireland, 1999. "A Method for Taking Models to the Data," Computing in Economics and Finance 1999 1233, Society for Computational Economics.
- Peter N. Ireland, 1999. "A method for taking models to the data," Working Paper 9903, Federal Reserve Bank of Cleveland.
- DeJong, David N & Ingram, Beth Fisher & Whiteman, Charles H, 1996. "A Bayesian Approach to Calibration," Journal of Business & Economic Statistics, American Statistical Association, vol. 14(1), pages 1-9, January.
- Bierens, Herman J. & Swanson, Norman R., 2000. "The econometric consequences of the ceteris paribus condition in economic theory," Journal of Econometrics, Elsevier, vol. 95(2), pages 223-253, April.
- Federico Ravenna, 2010. "Optimal Policy Restrictions on Observable Outcomes," Cahiers de recherche 1027, CIRPEE.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.